# SDR SWAA2025082794825

- Difficulty date: July 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284A681310
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL IN E/E AVIONIC COMPARTMENT.   REPAIRED FLOOR PANEL IAW SRM 53-00-50-2R-1, REPAIR 1.
